American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33Cxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] A. V. Pereskokov. Asymptotics of the spectrum of the hydrogen atom in a magnetic field near the lower boundaries of spectral clusters. Trans. Moscow Math. Soc. 73 (2012) 221-262.
Abstract, references, and article information   
View Article: PDF

[2] Michael Schröder. On constructive complex analysis in finance: Explicit formulas for Asian options. Quart. Appl. Math. 66 (2008) 633-658. MR 2465139.
Abstract, references, and article information
View Article: PDF

[3] Bertram Kostant. On Laguerre polynomials, Bessel functions, Hankel transform and a series in the unitary dual of the simply-connected covering group of $Sl(2,\mathbb R)$. Represent. Theory 4 (2000) 181-224. MR 1755901.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1